MathSciNet Relay Station
MathSciNet bibliographic data
MR1401776 54H20 (54B20 54E50 54F15 54F50)
Kato, Hisao The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3645–3655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement